Monday, April 6, 2009

D-Day + 7



So as of today it has been one week since I started my diet w/ my diet pills and I have lost about 3lbs - which itn't bad since I only went to the gym once last week and I ate like crap this last weekend. I did have two REALLY bad headaches which Callie says is from the pills.... one I know is b/c I slept way too much one day and felt like I had been hit by a truck by the time I finally crawled out of bed. So this week is better I already went to the gym today - I do feel more energetic especially when I get on the treadmill I feel like I can go and go and go

--- Ok I hit something on my comp and now every this is underlined ---- I don't know how to stop it WEIRD ---

Anyways -- my appetite has diminished alot!! That has been the main thing - oh and I drink more water - and I like it - I don't crave diet coke like I use to which is also a bonus :0)

Tomorrow I am going to try and get up and go to yoga at 8am -- I will let you know if this actually happens since I'm lucky if I get out of bed b/f 10am on most days.



3 comments:

m.j. said...

Congrats on losing 3 pounds!

I had stopped drinking soda as my new year's resolution and in March I came down with the flu and all I could keep down was coke! So now I'm trying to break that habit, again *sigh*

the sweetest girl you know said...

I was just kidding when I sent you that text! I know not everyone gets headaches from diet pills, but maybe it's because I'm pretty sensitive to caffeine, I'm sensitive to other stimulants as well? Anyway, I'm proud of your three pound loss! Yippee for you!

Lopez said...

Congratulations on your -3 lbs! That is an incredible amount in a week...especially if what you say is true about your eating habits and exercise!

Motivation to go to the gym. This is something that I lack greatly...thank goodness for racquetball, or i'd be sedentary ALL the time!

I bet Callie is right about the pills and the headache...some diet pills are like that...like Stacker. That pill has SO MUCH caffeine in it that it took my body a long time to adjust! Of course, that's more of an energy pill...in the diet pill section!

Good luck, keep us posted!!!

 

Blog Template by YummyLolly.com